# SDR 98ZZZX777

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5772R
- Make and model: Cessna 172F
- Aircraft serial: 17253387
- Engine: Cont O300D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Piston
- Part number: 07560201
- Condition: Mismanufactured
- Location: Oil Filter Adapt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OIL FILTER ADAPTER LONGITUDINAL HOLE IN PISTON DOES NOT INTERSECT HOLES DRILLED THROUGH THE CIRCUMFERENCE.  NO OIL IS ALLOWED TO THE FILTER ELEMENT.  REPLACED PISTON, OPERATION RETURNED TO NORMAL.  SUBMITTER STATED PART WAS NOT MADE ACCORDING TO PRINT.
